Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Bruise over the vaginal area - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2208 Questions
User :   I got a bruise on my vagina/pelvic area where there is hair and I got a bruise about 2 months ago and it is still tender to touch when I touch it every so often it hurts when I touch it.
What does this mean? When will it go away? What treatment???
Doctor :   Hello.
User :   hello
Doctor :   How big is it?
User :   size of a golf ball but the bruise is gone now
Doctor :   Ok.
Doctor :   How did you get the bruise?
User :   a friend was throwing her water bottle out it was somewhat full still and it missed the garbage and bounced and hit me.
Doctor :   Ok.
Doctor :   Did you take any medication for it?
User :   no
Doctor :   Ok.
Doctor :   Does it pain all the time or only when you touch?
User :   only when I touch it
Doctor :   Ok.
Doctor :   Give me your age?
User :   or move my leg
User :   29
Doctor :   Ok.
Doctor :   Do you have any other symptoms?
User :   no, butI have low iron and have heavy menstal cycles but this was before this happened
Doctor :   Ok.
User :   I am not anemic
Doctor :   Ok.
Doctor :   Probably you might have injured your pelvic bone.
Doctor :   Is it a bone pain?
User :   I not aware of what that feels like but could be
User :   because it is near the area of the bone
Doctor :   Can you feel the pain on the bony area or any other tissue?
User :   on the bony area and directly above the tissue
Doctor :   Ok.
User :   what can I do as far as treatment
Doctor :   Can you feel the bone below?
User :   yes it does not hurt there
Doctor :   Ok.
Doctor :   where does it hurt?
User :   At the bone only on the left side where the injury was.... also can you tell me with regards to having low iron when does a doctor decide to have you have injections or intervenious iron instead of supplements because my iron was 19 since 2008 and since having it till now I started to feel more tired and had several symptoms and asked for the injection so it would go up quicker and he would not.
Doctor :   You mean Hb19 gm%?
User :   know my hemglobian was fine my ferritin was 19
User :   and B12 was fine
Doctor :   Ok.
Doctor :   ferritin level
is fine
Doctor :   For the pain you can take any painkiller for 3 to 5 days.
User :   I am taking supplements but it is going up slowly and every period brings it down so I don't understand why not do the injections is ther more risk??
Doctor :   Give some hot water bag compressions.
Doctor :   Injection carry there own risks.
User :   how long will it take to go away
Doctor :   If it is minor injury,
Doctor :   it will take less time.
Doctor :   If there is injury to bone it may take a while.
Doctor :   Do you have any painkillers with you?
User :   no
User :   I only have tylenol or advil
Doctor :   Take advil .
Doctor :   For 3 to 5 days.
User :   ok
Doctor :   If the symptoms persists,
Doctor :   You can consult a GP for further assistance.
User :   what about iron supplements what do you recommend
Doctor :   How much is your Hb?
User :   and how long will it take to bring it up to 80 a normal level
Doctor :   Normal range is 18-160 ng/mL or 18-160 mcg/L.
User :   hb 137
Doctor :   You can increase it by taking iron supplements it self.
User :   hematocit 0.42
Doctor :   Ok.
User :   so should I take 2 a day and is there any risk taking supplements\
Doctor :   It should taken only in prescribed
Doctor :   levels.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor